# SDR USAASB00031

- Difficulty date: February 2, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

BOS - FLT 2030 - CREW RECEIVED A GEAR INDICATION WARNING FOR THE NOSE GEAR WHILE PREPARING TO LAND AT BOS.  CAPTAIN ACCOMPLISHED A FLYBY THE TOWER TO VERIFY THE GEAR WAS DOWN.  AFTER CONFIRMATION, CREW ALSO VERIFIED THE NOSE GEAR WAS DOWN THROUGH THE VIEWFINDER.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE LANDING GEAR AIR/GROUND RELAY AND LIGHTS CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER.  OPERATIONAL CHECK NORMAL.  (M)
